Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A Hausdorff topology for the closed subsets of a locally compact non-Hausdorff space

Author: J. M. G. Fell
Journal: Proc. Amer. Math. Soc. 13 (1962), 472-476
MSC: Primary 54.52; Secondary 54.53
MathSciNet review: 0139135
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Kelley, General topology, Van Nostrand, New York, 1955.
  • [2] Ernest Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.52, 54.53

Retrieve articles in all journals with MSC: 54.52, 54.53

Additional Information

PII: S 0002-9939(1962)0139135-6
Article copyright: © Copyright 1962 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia